Literally over night I had a bump appear on my lower lip. I thought it was a cold sore so I began taking Acyclovir. The bump was not painful at all. After a week I began to get 2 more bumps in my top lip. I went back to the nurse who injected the Juvederm. She didn't believe it was the Juvederm, but injected the 3 bumps with Vitrase. No improvement. I went to my Dermatologist and she injected with Steroid. 50% better until this morning. 2 more bumps overnight. What can I do?
I have lumps in my lips 7 months after having Juvederm injected around my lip line. Am I having an Immune System reaction?
Doctor Answers (3)
Lumps in Lips After Juvederm
It seems unsual to have lumps after that amount of time. Although Juvederm can last up to 1 year, so it may just be the product that was ill placed. Juvederm can be dissolved so I would suggest you follow up with your treating provider for options.
Web reference: http://dermalfillersdr.com/juvederm-injections-san-diego/
Lumps 7 Months after Juvederm Injection in Lips
This will eventually resolve as your body absorbs the Juvederm. If the lumps are obvious and you don't want to wait hyaluronidase can be injected to dissolve the injection material.
Lip Bumps after Juvederm
Hi Luppy. What you should do is go back to your personal care physician. It's not common for bumps associated with Juvederm to develop 7 months after the initial injection. If the steroids are helping, then go back to your GP for an official diagnosis and more steroid injections. There may be something unrelated to the injections going on.
If it were to be related to the Juvederm (which is unlikely after 7 months), then there is a side effect known as a granuloma that can occur with dermal filler injections. Granulomas are more common with thicker (and non-hyaluronic acid based) fillers such as Radiesse. But it's worth discussing with your GP and/or your injector.
Try to get a diagnosis.
Web reference: http://WWW.CELIBRE.COM
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.